MathSciNet Relay Station
MathSciNet bibliographic data
MR2814514 35Q35 (35B65 35D30 76A05 76D03)
Dong, Bo-Qing; Jia, Yan; Chen, Zhi-Min Pressure regularity criteria of the three-dimensional micropolar fluid flows. Math. Methods Appl. Sci. 34 (2011), no. 5, 595–606.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement